# SDR ASAA2023121948900

- Difficulty date: December 19, 2023
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757420201800
- Part serial: TB15010
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM A087:LH OUTER FLAP WITH PREVIOUS REPAIR ON THE TRAILING EDGE TO 16IN APPROX FROM THE OUTBOARD EDGE. PLEASE PROVIDE THE DOCUMENTATION GROUNDED - YES. REPAIR L/H OUTER FLAP ON THE T/E 16" FROM THE OUTBOARD EDGE. FINAL REPAIR MEASURMENT CUT OUT OF THE LOWER SKIN WAS 3" X .8" FINAL DOUBLER SIZE OF THE LOWER SKIN 7" X 3" AND FINAL SIZE OF UPPER DOUBLER 11.56" X 5.4" REPAIR AREA PANT MARK. F/H: 35282;14, F/C: 11814 W/V: 015. IAW A320-200, SRM 51-11-12, SRM 57-53-00-300-119 ZONE 2, SRM 57-53-00-300-121 NTM PART 6 51-10-08, NTM 51-90-00 EA EMPT-57EA-02089-, REV 00 REV DATE 04-05-2024 DOT A087 REMOVED
